# SDR ASAA2023103046173

- Difficulty date: October 30, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 56,593 hours, 16,696 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 1C5234
- Condition: Leaking
- Location: Mlg Wheel Well
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF DURING POWER UP, STRONG MUSTY SMILL FILLED FLIGHT DECK. GROUNDED - YES. (RESOLVED ON W/O: 1975681 TASKCARD: N/R-00003 ) ACCOMPLISHED LEFT/ RIGHT ENGINE BLOWOUT (20 MIN PER ENG.) NO CONTAMINATION NOTED OPERATED PACKS, NO CONTAMINATION NOTED, ACCOMPLISHED REPAIR CONFIRMATION, DETECTED SLIGHT HYDRAULIC FLUID, SMELL AFTER ENG START. REF FIM 21-00 TASK 806 REPLACED "A" SYS RES, CROSSFITTING ASSY. ("B" SYS CROSS FITTING APPEARS TO HAVE BEEN RECENTLY REPLACED) REPLACED "A" AND "B" SYSTEM SECONDARY CHECK VALVES. REF AMM 29-09-04-400-801 STEP 3.A-3.C.(4). MM 29-09-01-400-802 STEP 5. A-5.F.(4). P Y 41581 11-14-2023. NOTE: REQUIRES LEAK CHECK. LEAK CHECK GOOD NO FURTHER DEFECTS NOTED AT THIS TIME. SEAMC ASHRAF NOTIFIED. THIS CLEARS PLT DEFERRAL ON 60535105.
